In short
Dizziness is listed in some GLP-1 label tables. Dehydration, low intake, blood pressure drops with weight loss and low blood sugar are common causes.
How common it is on each medicine
Label rates vs placebo
Why it happens
Eating and drinking less, plus fluid loss from vomiting or diarrhea, can lower blood volume. That can make you lightheaded, especially when you stand up fast.
Weight loss can also lower blood pressure, which is often welcome but may mean blood pressure medicines need review. People on insulin or sulfonylureas can feel dizzy from low blood sugar.
When it starts and fades
Dizziness tends to appear in the early weeks or after dose increases, when intake drops and stomach side effects peak.
If it starts later, after significant weight loss, ask whether your blood pressure or diabetes medicines need review.
What helps
- Drink fluids steadily through the day, not just at meals.
- Stand up slowly, especially in the morning.
- Do not go many hours without eating.
- Check your blood pressure at home if you have a cuff and share readings with your prescriber.
- If you have diabetes, check your blood sugar when dizzy if you have a meter.
Related side effects
Read next
Common questions
Is dizziness a side effect of Wegovy?
Yes, dizziness is listed among the label's reported reactions. Dehydration and low intake are common contributors.
Can GLP-1 drugs lower blood pressure?
Weight loss often lowers blood pressure. If you take blood pressure medicine, your prescriber may want to review the dose as you lose weight.
What should I do if I feel dizzy after my shot?
Sit or lie down, sip fluids and eat something small. If it is severe, keeps happening or comes with other symptoms, contact a clinician.
Sources
Clinician review pending. Drafted from primary sources and waiting for sign-off by a licensed clinician (MD, DO or PharmD) before launch. Every number is checked against its source. Drug facts are re-checked quarterly, prices monthly and whenever a label changes. How we review · Report an error